# SDR SWIA202162424

- Difficulty date: August 26, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EXIST ON FRAME FLANGE @FS364.00 STR27 (RIGHT)     (C-CHECK RO 11/5/2021)    REMOVED CORROSION ON FRAME FLANGE AT FS364.00, STR27R, AND EVALUATED AS OUT-OF-LIMITS. REQUEST ENGINEERING AND RECIEVED GREO 670-53-21-687 REV -A DATED: 2016/06/06. COMPLIED WITH ALL STEPS OF GREO 670-53-21-687 REV -A DATED: 2016/06/06 AND DWG SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
